Hokkaido Mathematical Journal

No.3

OKUYAMA Takashi,
Note on purifiable subgroups of primary abelian groups
Hokkaido Mathematical Journal, 24 (1995) pp.445-451
CHENG Xu, ZHOU Detang,
First eigenvalue estimate on Riemannian manifolds
Hokkaido Mathematical Journal, 24 (1995) pp.453-472
BAIKOUSSIS Christos, E. David,
2-Type flat integral submanifolds in $S^{7}$(1)
Hokkaido Mathematical Journal, 24 (1995) pp.473-490
MIKAMI Toshio,
Large deviations for the first exit time on small random perturbations of dynamical systems with a hyperbolic equilibrium point
Hokkaido Mathematical Journal, 24 (1995) pp.491-525
KADISON Lars,
On split, separable subalgebras with counitality condition
Hokkaido Mathematical Journal, 24 (1995) pp.527-549
ANDERSON G.D., QIU S.-L., VAMANAMURTHY M.K.,
Gr\"{o}tzsch ring and quasiconformal distortion functions
Hokkaido Mathematical Journal, 24 (1995) pp.551-566
MINAKAWA Hiroyuki,
Exotic circles of $PL+(S^{1})$
Hokkaido Mathematical Journal, 24 (1995) pp.567-573
HOSHIGA Akira,
The asymptotic behaviour of the radially symmetric solutions to quasilinear wave equations in two space dimensions
Hokkaido Mathematical Journal, 24 (1995) pp.575-615
TSUTSUMI Yoshio,
Global existence and uniqueness of energy solutions for the Maxwell-Schr\"{o}dinger equations in one space dimension
Hokkaido Mathematical Journal, 24 (1995) pp.617-639
MORIMOTO Hiroko,
Stationary Navier-Stokes equations with non-vanishing outflow condition
Hokkaido Mathematical Journal, 24 (1995) pp.641-648